# SDR SIMA20201121003

- Difficulty date: November 21, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 36,776 hours, 31,932 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD OUTER CAPTAIN SIDE SHATTERED IN CLIMB OUT AT 17,000.  PRESSURIZATION STABLE DECLARED EMEERGENCY "TRANSFERRED TO NRWC 925-ORD-05051".  C/A: REF NRWC 925-ORD-05051 FOR R & R OF CA WINDSHIELD.
